# SDR YADA2015122201

- Difficulty date: December 22, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 34,278 hours, 61,602 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD TO PUMP GEAR DOWN TO GET THREE GREEN, NOSE GEAR HAD NOT INDICATED GREEN.  NO IN-TRANSIT LIGHT.  FERRY GEAR DOWN.  MX COULD NOT DUPLICATE.  GEAR RETRACT & EXTEND, OPERATIONS CHECKED GOOD MULTIPLE TIMES.  REPLACED NOSE GEAR DRAG BRACE DOWN LOCK SWITCH FOR COMPANY CONVENIENCE.  SOME CORROSION FOUND IN DOWN LOCK SWITCH CONNECTOR PINS.
